Pubblicazioni scientifiche
Contributi in riviste, atti di convegno, volumi, libri, curatele, brevetti dei membri del Dipartimento.
-
Federico S.; Goldys B.; Gozzi F., HJB equations for the optimal control of differential equations with delays and state constraints, ii: Verification and optimal feedbacks, «SIAM JOURNAL ON CONTROL AND OPTIMIZATION», 2011, 49, pp. 2378 - 2414 [Articolo in rivista]
-
Federico S.; Oksendal B.K., Optimal Stopping of Stochastic Differential Equations with Delay Driven by Lévy Noise, «POTENTIAL ANALYSIS», 2011, 34, pp. 181 - 198 [Articolo in rivista]
-
Federico S., A stochastic control problem with delay arising in a pension fund model, «FINANCE AND STOCHASTICS», 2011, 15, pp. 421 - 459 [Articolo in rivista]
-
D'Andrea A.; Marchei G., Representations of Lie pseudoalgebras with coefficients, «JOURNAL OF ALGEBRA», 2011, 329, pp. 92 - 106 [Articolo in rivista]
-
Pagani, N., The Orbifold Cohomology of Moduli of Hyperelliptic Curves, «INTERNATIONAL MATHEMATICS RESEARCH NOTICES», 2011, 2012, pp. 2163 - 2178 [Articolo in rivista]
-
Maggiolo, Stefano; Pagani, Nicola, Generating stable modular graphs, «JOURNAL OF SYMBOLIC COMPUTATION», 2011, 46, pp. 1087 - 1097 [Articolo in rivista]